UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Solving Quaternion Ordinary Differential Equations with Two-Sided Coefficients Journal article
QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, 2018,Volume: 17,Issue: 2,Page: 441-462
Authors:  Cai, Zhen Feng;  Kou, Kit Ian
Favorite | View/Download:20/0 | TC[WOS]:3 TC[Scopus]:3 | Submit date:2018/10/30
Differential Equations  Quaternions  Two-sided Coefficients  Solution  Noncommutativity  
Linear Quaternion Differential Equations: Basic Theory and Fundamental Results Journal article
STUDIES IN APPLIED MATHEMATICS, 2018,Volume: 141,Issue: 1,Page: 3-45
Authors:  Kou, Kit Ian;  Xia, Yong-Hui
Favorite | View/Download:31/0 | TC[WOS]:14 TC[Scopus]:14 | Submit date:2018/10/30